MathSciNet Relay Station
MathSciNet bibliographic data
MR1231642 (94k:60158) 60K35 (82C22 82C31)
Olla, S.; Varadhan, S. R. S.; Yau, H.-T. Hydrodynamical limit for a Hamiltonian system with weak noise. Comm. Math. Phys. 155 (1993), no. 3, 523–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement